Solpadeine Plus Capsules

Category
Analgesics
Manufacturer
PERRIGO
Pack size
24
RRP
£6.89
Legal Status
(P)

Uses

For the short term treatment of acute moderate pain which is not relieved by paracetamol or ibuprofen alone. Recommended for the relief of migraine, headache, backache, rheumatic pain, period pains, dental pain, strains and sprains and sciatica.

Format and Ingredients

Capsule containing:

Paracetamol 500mg
Caffeine 30mg
Codeine Phosphate Hemihydrate 8mg

Dosage

Adults over 18 years: 2 capsules every 4-6 hours as needed. Maximum 8 capsules in 24 hours. Adolescents 16-18 years: 1-2 capsules every 6 hours as needed. Maximum 8 capsules in 24 hours. Adolescents 12-15 years: 1 capsule every 6 hours as needed. Maximum 4 capsules in 24 hours. Children under 12 years: not suitable. Do not take for more than 3 days at a time.